# SDR BJNA011204

- Difficulty date: December 18, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD HALF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  INSPECTED FOUND LOOSE CONNECTIONS AND DIM LIGHTS, RECONNECTED TERMINALS AND RELAMPED IAW CMM 33-50-01.  (M)
